Discussions By Condition: Medical Stories

Vaginal problems... i'm confused

Posted In: Medical Stories 1 Replies
  • Posted By: Anonymous
  • October 10, 2007
  • 00:58 AM

I have been in an exlusive relationship for the past 3 months. About one month ago I went to the doctor because I was extremely sore and could hardly ride my bike to school. It also hurt really bad to pee, and I had what looks like pimples without the heads where i shave in my pelvic area. The doctor examined me took a urine sample and ran tests for clamidia and gonnorea. She said that my symptoms were cause from multiple things, the soreness around my vagina was cause by lack of lubrication during sex and the pain when peeing was caused by a bladder infection (she gave me antibiotic) and then the pimple like things were folliculitus because i shaved. After a week of treatment all symptoms went away and things went back to normal.
Now I have been having problems again. This time it started with soreness from dry intercourse about nine days ago (sunday). I assummed that if i took it easy this problem would go away on its own... but it didn't. It got worse. By Thurseday the problem was irritating me as I walked four blocks from school, but when i sat and layed down the irritation seemed to go away. It also began to itch, and of course not thinking I rubbed it through my cloths, causing a burning sensation that just stuck around Then Friday it got worse when I went grocery shopping with my boyfriend, and that night I decided to take a look in the mirror. To my suprise there was four small cirular ulcers on the vulva near my vagina, and two super tiny barely noticable ones a little farter away from the opening of my vagina. There was also a thick creamy white discharge. As the weekend went on the problem got worse and worse and it was hurting to urinate again. On monday I could hardly walk up the stairs to my apartment, so as soon as the doctors office opened I called. I spoke to my doctor and she pulled my file. I described all of my symptoms and every thing that had happened to me. She told me that she thought that this was just a bad case of a yeast infection, even with the sores. She told me that the sores could be caused by a yeast infection, that it was just uncommon. So i got the yeast infection treatment, and it caused severe itching last night. The package says to consult a doctor when this sort of thing happens that it is just a side effect but you should consult your doctor. I attempted to do this today but the offices were closed, and wont be open again until tommorow at 9 am. I am going to call and make an appointment to go in and see the doctor, not because i don't trust her diagnosis i just want to make sure she sees the sores and can do tests to verify the problem. If anyone has any ideas as to what this might be i would apreciate your imput

Reply Flag this Discussion

1 Replies:

  • They are all jerks. You can't diagnose this over the phone or computer. Go to your STD clinic with your county health department. Take that boyfriend of yours along, because he has it too. The sores sound like herpes, so be brave and insist that your doctor give you a blood test for herpes 2. You can't get the herpes blood test at the county health department. If you have a sore, they may be able to scrap it and run a test on it, surely your doctor should have. some doctors are very ignorant and say it doesn't sound like herpes, but what sound does herpes make????? Be sure and be tested.Always use condoms...always...Marta Stewart's show today said that using condoms increases your life expectancy by 20 years.
    Monsterlove 2,921 Replies
    • October 11, 2007
    • 05:58 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?